# SDR YENA200662

- Difficulty date: August 4, 2006
- Submitted: August 9, 2006
- Operation: Air carrier
- Aircraft: N187JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000009
- Aircraft time: 1,757 hours, 1,235 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Bypass Valve
- Part number: 8209145
- Part serial: 2005060372
- Condition: Failed
- Location: A/C Pack
- Part time: 1,757 hours, 1,235 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

INFLIGHT REPORTED BURNING PLASTIC SMELL & HOT AIR BLOWING OUT OF VENTS IN AFT CABIN.  SMELL MOVED FORWARD TO COCKPIT.  NO SMOKE, TURNED OFF RECIRC FANS.  SMELL CONTINUED, RECEIVED PACK NR 2 FAIL EICAS.  PERFORMED QRH.  DID NOT TURN PACK NR 2 BACK ON, SMELL DISSIPATED.  DECLARED EMERGENCY.  FOUND PACK NR 2 BYPASS VALVE FILTER CONTAMINATED.  REPLACED BYPASS VALVE.  FOUND NR 2 ACM CONTAMINATED.  CLEANED & INSTALLED BACK ACM.  FOUND RT & LT RECIRCULATION FILTERS CONTAMINATED DUE TO INSULATION BLANKET INGESTION.  REPLACED RECIRCULATION FILTERS.  INSTALLED INSULATION BLANKET AROUND PACK 1 & 2 DUCTS AND RECIRCULATION FILTERS.  SECURED ALL DUCTS BACK TOGETHER.  BOTH PACK SYSTEM OPS CHECKED OK WITH ENGINE RUNNING.
